# SDR DALA2018041702531

- Difficulty date: April 17, 2018
- Submitted: April 17, 2018
- Operation: Air carrier
- Aircraft: N918DE
- Make and model: Doug MD-88
- Aircraft serial: 49959
- Aircraft time: 63,047 hours, 46,024 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESENCE OF WATER WAS FOUND ON THE LT ELEVATOR ANTI-FLOAT TAB HONEYCOMB STRUCTURE AREA.  THE LT ELEVATOR ANTI-FLOAT TAB WAS REPLACED IAW AMM 27-30-14.
